Fepril 250mg/5ml Suspension [Paracetamol] 60ml (1’s)

RM2.30

Fepril 250mg/5ml Suspension [Paracetamol] 60ml (1’s)

Active ingredient: Paracetamol

Indications: Belongs to the class of anilide preparations. Used to relieve pain and fever.

*Images might not reflect the actual packaging of products

Reviews

There are no reviews yet.

Be the first to review “Fepril 250mg/5ml Suspension [Paracetamol] 60ml (1’s)”

Your email address will not be published. Required fields are marked *